# SDR DXTA2013110405558

- Difficulty date: November 1, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 3,664 hours, 2,567 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,642 hours, 2,553 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 390, A BANG WAS HEARD ACCOMPANIED BY A SLIGHT VIBRATION AND ITT RISE INTO 900C RANGE. NR 1 ENGINE GUAGES INDICATED A FAILURE.  SHUTDOWN ENGINE.  POST FLIGHT FOUND N1 WOULD NOT ROTATE.  REPLACED ENGINE IAW AMM 71-00-01 AND LMM 72-03-06. OPS & LEAK CHECKED SATISFACTORY.
